# SDR SWAA093425

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 43,989 hours, 36,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, EEPLS FAILED OPERATIONAL CHECK.  CHARGED BATTERIES PER MT.
